Hello, I've had dry, flaky eyelids for the past couple months and I went to an opthamologist for it. He prescribed me 1% hydrocortizone and to clean it Ocusoft eyelid cleanser and it went away and told me a week after to start using this other prescription (steroid cream) that I already had but only for a week. Generally the dry eyelids are ok as of right now.
However the skin from my eyelid going towards my nose is extremely bright red and irritated. It looks like I was in some sort of fight. I've noticed that cleaning my eyelids with the eyelid cleanser seems to make it more irritated so I'm going to stop using that. Is there any other OTC moisturizer I can use to help get rid of that redness? Thanks a lot
This redness can be due to irritant contact dermatitis to the eyelid cleanser. In that case you can talk to your ophthalmologist and get prescribed some other eyelid cleanser. You can use a soap free lotion like Cetaphil for cleaning this red skin but using any moisturizer or cream should always be done after our doctor’s guidance as he can physically examine the condition and decide the best treatment for you.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.